# SDR UPS805589

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551602
- Condition: Dealaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT WING NR 2 SPOILER DELAMINATED AT LOWER SURFACE.  REPLACED SPOILER PANEL PER MM 27-61-01.
